# SDR ASOA201100779

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 19,224 hours, 15,726 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REVERSER UNLOCK MESSAGE IN FLIGHT FOLLOWED QRH. (ENROUTE TO CHS A/C DIVERTED TO RIC DUE TO MX -- EMERGENCY DECLARED) ADJUSTED RT T/R STOW SWITCH IAW AMM 78-37-01.  OPS CHECK GOOD AT THIS TIME.
